<link rel="stylesheet" href="styles.f3b1fba60ec7970c.css">

Algebraic Inequalities for Measures of Dispersion

dc.contributor.authorAnwar H. Joarder
dc.contributor.authorA. Laradji
dc.date.accessioned2026-09-24T09:35:46Z
dc.date.issued2005-08
dc.description.abstractSome upper and lower bounds for sample standard deviation are established in terms of sample mean, median, range, the smallest and the largest order statistics. Upper bounds for variance are also derived for odd and even sample sizes whenever the sample observations are of the same sign. They are used to find bounds for some well-known sample statistics: z-scores, coefficient of variation, coefficient of skewness and the least squares estimator of the slope parameter in the context of a simple linear regression. Statistical inference of related parameters can be improved on the basis of these fixed sample properties.
dc.identifier.urihttps://repository.ulab.edu.bd/handle/123456789/1199
dc.language.isoen
dc.publisherKing Fahd University of Petroleum and Minerals
dc.subjectInequalities in statistics
dc.subjectSample mean
dc.subjectSample median
dc.subjectStandard deviation
dc.subjectZ-score
dc.subjectCoefficient of variation
dc.subjectCoefficient of skewness
dc.subjectRegression parameters.
dc.titleAlgebraic Inequalities for Measures of Dispersion
dc.typeArticle

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Algebraic inequalities for measures of dispersion. Journal of Probability and Statistical Science, 3 (2), 317-326.(Taiwan).pdf
Size:
98.83 KB
Format:
Adobe Portable Document Format

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed to upon submission
Description: